# SDR AALA200800311

- Difficulty date: February 13, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- Aircraft time: 58,592 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT FIRST CLASS FLIGHT ATTENDANT STATION HAS DAMAGED STRAP.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT FIRST CLASS FLIGHT ATTENDANT STATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
